MathSciNet Relay Station
MathSciNet bibliographic data
MR2650778 (2011f:60168) 60K05 (26A33 33E12)
Beghin, L.; Orsingher, E. Poisson-type processes governed by fractional and higher-order recursive differential equations. Electron. J. Probab. 15 (2010), no. 22, 684–709.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement